# SDR BJNA951001

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Reflector
- Part number: 3114981
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FWD EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FWD EXTERIOR EMERGENCY LIGHT REFLECTOR ASSY AND LAMP.  OPS CHECKS NORMAL.  (W)
